Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 33, Number 2
HTML articles powered by AMS MathViewer

Moderately thick circular plates with plane faces
H. W. Sibert PDF
Trans. Amer. Math. Soc. 33 (1931), 329-369
Note on the overconvergence of sequences of polynomials of best approximation
J. L. Walsh PDF
Trans. Amer. Math. Soc. 33 (1931), 370-388
Matrices of integers ordering derivatives
Joseph Miller Thomas PDF
Trans. Amer. Math. Soc. 33 (1931), 389-410
The effects of general regular transformations on oscillations of sequences of functions
Ralph Palmer Agnew PDF
Trans. Amer. Math. Soc. 33 (1931), 411-424
The discriminant matrix of a semi-simple algebra
C. C. MacDuffee PDF
Trans. Amer. Math. Soc. 33 (1931), 425-432
The integrability of a sequence of functions
R. L. Jeffery PDF
Trans. Amer. Math. Soc. 33 (1931), 433-440
On the interchange of limit and Lebesgue integral for a sequence of functions
T. H. Hildebrandt PDF
Trans. Amer. Math. Soc. 33 (1931), 441-443
Non-separated cuttings of connected point sets
G. T. Whyburn PDF
Trans. Amer. Math. Soc. 33 (1931), 444-454
Expansion theory associated with linear differential equations and their regular singular points
Leonard Bristow PDF
Trans. Amer. Math. Soc. 33 (1931), 455-474
Expansion problems associated with a system of integral equations
William T. Reid PDF
Trans. Amer. Math. Soc. 33 (1931), 475-485
On the derivatives of harmonic functions on the boundary
Oliver D. Kellogg PDF
Trans. Amer. Math. Soc. 33 (1931), 486-510
On the Padé approximants associated with a positive definite power series
H. S. Wall PDF
Trans. Amer. Math. Soc. 33 (1931), 511-532
A proof of the generalized second-limit theorem in the theory of probability
M. Fréchet and J. Shohat PDF
Trans. Amer. Math. Soc. 33 (1931), 533-543
A certain type of continuous curve and related point sets
P. M. Swingle PDF
Trans. Amer. Math. Soc. 33 (1931), 544-556
The geometric configuration defined by a special algebraic relation of genus four
Frances Harshbarger PDF
Trans. Amer. Math. Soc. 33 (1931), 557-578
The theory of multiplicative arithmetic functions
R. Vaidyanathaswamy PDF
Trans. Amer. Math. Soc. 33 (1931), 579-662